# SDR AALA202406124799

- Difficulty date: March 27, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 61,887 hours, 38,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5313322820100
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: THE FLIGHT DECK CENTER WINDSHIELD FRAMING RIGHT HAND CONTINUITY FITTING BETWEEN FR 2 AND FR 3 AT Y0 IS CRACKED. MAINTENANCE REPLACED THE RIGHT HAND CONTINUITY FITTING PER EA 352961 AND EO 5319Y17-002.
